Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 13
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Boccardo, Lucio and Porretta, Alessio 2012. Uniqueness for elliptic problems with Hölder--type dependence on the solution. Communications on Pure and Applied Analysis, Vol. 12, Issue. 4, p. 1569.

    Alvino, Angelo Betta, Maria Francesca and Mercaldo, Anna 2010. Comparison principle for some classes of nonlinear elliptic equations. Journal of Differential Equations, Vol. 249, Issue. 12, p. 3279.

    Casado-Díaz, Juan Murat, François and Porretta, Alessio 2007. Uniqueness results for pseudomonotone problems with. Comptes Rendus Mathematique, Vol. 344, Issue. 8, p. 487.

    Betta, M. Francesca Mercaldo, Anna Murat, François and Porzio, M. Michaela 2005. Uniqueness results for nonlinear elliptic equations with a lower order term. Nonlinear Analysis: Theory, Methods & Applications, Vol. 63, Issue. 2, p. 153.

    Blanchard, Dominique Désir, François and Guibé, Olivier 2005. Quasi-linear degenerate elliptic problems with data. Nonlinear Analysis: Theory, Methods & Applications, Vol. 60, Issue. 3, p. 557.

    Casado-Dı́az, Juan and Porretta, Alessio 2003. Existence and comparison of maximal and minimal solutions for pseudomonotone elliptic problems in L1. Nonlinear Analysis: Theory, Methods & Applications, Vol. 53, Issue. 3-4, p. 351.

    Ciuperca, I. and Jai, M. 2003. Existence, uniqueness, and homogenization of the second order slip Reynolds equation. Journal of Mathematical Analysis and Applications, Vol. 286, Issue. 1, p. 89.

    Casado-Dı́az, Juan 2001. Minimal and maximal solutions for Dirichlet pseudomonotone problems. Nonlinear Analysis: Theory, Methods & Applications, Vol. 43, Issue. 3, p. 277.

    Carrillo, José and Wittbold, Petra 1999. Uniqueness of Renormalized Solutions of Degenerate Elliptic–Parabolic Problems. Journal of Differential Equations, Vol. 156, Issue. 1, p. 93.

    André, N. and Chipot, M. 1996. Uniqueness and Nonuniqueness for the Approximation of Quasilinear Elliptic Equations. SIAM Journal on Numerical Analysis, Vol. 33, Issue. 5, p. 1981.

    Diaz, Jesus Ildefonso and De Thelin, Francois 1994. On a Nonlinear Parabolic Problem Arising in Some Models Related to Turbulent Flows. SIAM Journal on Mathematical Analysis, Vol. 25, Issue. 4, p. 1085.

    Chipot, Michel and Rodrigues, José-Francisco 1988. Comparison and stability of solutions to a class of quasilinear parabolic problems. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 110, Issue. 3-4, p. 275.

    Chipot, Michel and Luskin, Mitchell 1986. Existence and Uniqueness of Solutions to the Compressible Reynolds Lubrication Equation. SIAM Journal on Mathematical Analysis, Vol. 17, Issue. 6, p. 1390.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 100, Issue 3-4
  • January 1985, pp. 281-294

On some nonlinear elliptic equations involving derivatives of the nonlinearity

  • J. Carrillo (a1) and M. Chipot (a2)
  • DOI:
  • Published online: 14 November 2011

We give some results on existence and uniqueness for the solution of elliptic boundary value problems of type

when the βi are not necessarily smooth.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

4D. Gilbarg and N. S. Trudinger . Elliptic Partial Differential Equations of Second Order (Berlin: Springer, 1977).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *